# SDR SIMA20121130001

- Difficulty date: November 30, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 27,931 hours, 24,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4510 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED THE MAIN DOOR IAW EMB 135 AMM # 52-10-01/53-21-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
